# SDR F3LA2009022500035

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 17,710 hours, 8,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33519005
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVY SERVICE CHECK, IT WAS NOTED THAT THE EMERGENCY EXIT LIGHT FOR ROW 10ABC WAS INOPERATIVE.  MAINTENANCE RESECURED WIRE 3351-9005 AT TERMINAL STRIP 7225VT AND PERFORMED OPERATIONAL CHECK.  REFERENCE ENGINEERING ORDER A9-25EO-30667 AND AMM 33-51-00 PB 501.
